# SDR DALA2017041303002

- Difficulty date: April 10, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR SUPPORT IS CORRODED AT BS 200, LBL 56 UNDER FWD LEFT LAVATORY OTBD FLOOR PANEL. BLENDED THE FLOOR SUPPORT IAW SRM 53-00-00-1A.  FABRICATED A NEW FLOOR SUPPORT IAW DWG 9910078, AND INSTALLED IAW SRM 51-41-05-0G.
